# SDR V0XD2016021021

- Difficulty date: February 10, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FABRICATED
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AT FRAME STATION 280 & STRINGER 23R.  CUT OUT DAMAGED AREA.  FABRICATED & INSTALLED REPAIR PARTS IAW REO 670-53-21-1262 DATED 10 FEB 2016.
